# SDR SWIA201231043

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 24,274 hours, 21,538 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION MESSAGE WITH ALARM.  FOUND NO SMOKE, HEAT, OR FUMES.  (FLT 9455)  REPLACED LAV SMOKE DETECTOR IN REFERENCE TO CRJ 200 MM.
